Lamictal XR, Onfi, Phenobarbital, are good and side effects are more safe
Don't do Vimpat. That was Serious with mental and physical side effects
If You have been taking Keppra for a long period of time and You don't believe it is helping You, talk to Your Dr. and find out what else can be done-Keppra is just one of the few medicines people use today.
It depends how long you have been on keppra. I was on keppra for nearly 10 years and it started having side effects. My neurologist said it was an old drug and has now put me on Brivaracetam which is more effective.
Today I had a appointment with my specialist doctor and I bought up in a question about Keppra and the side effects of hair loss with him. As I am on 2 different medications for my epilepsy. He then informed me yes it does have that side effect but all medications for epilepsy have the same side effect, hair loss not just one. So it means each medication effects different , differently, meaning not all persons on the same medication will loss hair from that particular one. I found that very interesting.